# SDR R61A201312111326

- Difficulty date: December 11, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 16,119 hours, 12,804 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Part number: MS21134H07026
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT ELEVATOR PCU LOWER MOUNT BOLTS HAVE CORROSION ON BOLT HEADS.  MAINTENANCE R & R  MOUNT BOLTS IAW AMM 27-32-01.
